Subsets of Scales in Compositions Constructed by Similarity
MetadataShow full item record
Turner , W 2021 , ' Subsets of Scales in Compositions Constructed by Similarity ' , International Journal of Theoretical and Applied Mathematics , vol. 7 , no. 2 , pp. 30-39 . https://doi.org/10.11648/j.ijtam.20210702.12
Copyright © 2021 Authors retain the copyright of this article. This article is an open access article distributed under the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0/) which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.